# SDR ABXA010499

- Difficulty date: September 14, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 7,332 hours, 25,520 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42241
- Part serial: 287
- Condition: Defective
- Location: Fuselage
- Part time: 84,207 hours, 81,991 cycles
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID CONTROL PANEL RIGHT AND LEFT INBOARD LIGHTS ILLUMINATED ON LANDING. REDUCED BRAKING WAS EXPERIENCED ON LANDING ROLL OUT. MAINTENANCE INSPECTED AND DEFERRED THE ANTI-SKID SYSTEM IAW DC-8 MEL 32-1. LATER ON 09/15/01 THE ANTI-SKID CONTROL UNIT WAS REPLACED AND THE DEFERRAL WAS REMOVED.
